Regular Meetings

Regular Meetings at Dwight Hall

Monday Evenings
Located at Dwight Chapel, Old Yale Campus 67 High St.

8:00-8:30 pm – Meditation – We begin with a half-hour meditation. Basic instruction is always given. The instruction is often mindful breathing, but can also include metta meditation or walking meditation.
8:30-9:15 pm – Dharma Talk and discussion One of our practice leaders, or a guest speaker will discuss a topic related to meditation practice. Previous discussion series have included the four noble truths, the 10 perfections (paramis), Dependent Origination, the 5 precepts, Buddhist personality types, and the differences between intention and aspiration.

Thursday Evenings
Located at Dwight Chapel 67, Old Yale Campus High St. New Haven CT

8:00-8:45 pm – Meditation – We engage together in mindfulness meditation with a particular aspiration. For instance, we may begin a meditation a session by asking participants to notice what it feels like when they bring their attention back to the breath.
8:45-9:00 pm Group Reflections of Meditative experience Those that wish may share reflections about their experiences related to this practice from the evening meditation, their daily practice or everyday life.

New Haven Public Library

Tuesday Evenings
Located at the New Haven Free Public Library on Elm Street across from the Green

6:30-7:30pm – Meditation followed by discussion-  We sit for 30 minutes and then have 30 minutes of discussion. This is an open sit and all are welcome, after the sit all are welcome to stay for soup and conversation.

50 Winnett St.

Saturday Mornings 

Located at 50 Winnett St. in Hamden CT beginning 7/15/17
9:00-9:45 am – Meditation –  We sit and walk for 45 minutes, instruction suitable for beginners will be provided. The style will vary depending on the leader and may consist of a guided meditation or variations on the usual objects of mindfulness (e.g., breath, body, etc.).
9:45-10:30 am – Dharma Talk, Discussion and Q&A Those that wish may share reflections about their experiences related to this practice from the evening meditation, their daily practice or everyday life.

Sunday Evenings 

Located at50 Winnett St. in Hamden CT
6:30-7:30pm – Meditation Followed by Soup-  We sit and walk for 60 minutes, instruction suitable for beginners will be provided. This is an open sit and all are welcome, after the sit all are welcome to stay for soup and conversation.

Monday-Friday Mornings 

Located at 50 Winnett St. in Hamden CT
7:30-8:30 am- Open Mediation. You can come to any and all part of the daily sit.